Monotonicity of the free boundary in the two-dimensional dam problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, pp. 523-537.
@article{ASNSP_1980_4_7_3_523_0,
     author = {Caffarelli, Luis A. and Gilardi, Gianni},
     title = {Monotonicity of the free boundary in the two-dimensional dam problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {523--537},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {3},
     year = {1980},
     mrnumber = {597551},
     zbl = {0513.76090},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1980_4_7_3_523_0/}
}
TY  - JOUR
AU  - Caffarelli, Luis A.
AU  - Gilardi, Gianni
TI  - Monotonicity of the free boundary in the two-dimensional dam problem
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1980
SP  - 523
EP  - 537
VL  - 7
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1980_4_7_3_523_0/
LA  - en
ID  - ASNSP_1980_4_7_3_523_0
ER  - 
%0 Journal Article
%A Caffarelli, Luis A.
%A Gilardi, Gianni
%T Monotonicity of the free boundary in the two-dimensional dam problem
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1980
%P 523-537
%V 7
%N 3
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1980_4_7_3_523_0/
%G en
%F ASNSP_1980_4_7_3_523_0
Caffarelli, Luis A.; Gilardi, Gianni. Monotonicity of the free boundary in the two-dimensional dam problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, pp. 523-537. http://archive.numdam.org/item/ASNSP_1980_4_7_3_523_0/

[1] H.W. Alt, A free boundary problem associated with the flow of ground water, Arch. Rational Mech. Anal., 64 (1977), pp. 111-126. | MR | Zbl

[2] H.W. Alt, The fluid flow trhough porous media. Regularity of the free surface. Manuscripta Math., 21 (1977), pp. 255-272. | MR | Zbl

[3] C. Baiocchi, Su un problema di frontiera libera connesso a questioni di idraulica, Ann. Mat. Pura Appl., (4), 92 (1972), pp. 107-127. | MR | Zbl

[4] C. Baiocchi - A. Capelo, Disequazioni variazionali e quasi variazionali. Applicazioni a problemi di frontiera libera: vol. 1, Problemi variazionali; vol. 2, Problemi quasivariazionali, Pitagora Editrice, Bologna, 1978.

[5] C. Baiocchi - V. Comincioli - E. Magenes - G.A. Pozzi, Free boundary problems in the theory of fluid flow through porous media: existence and uniqueness theorems, Ann. Mat. Pura Appl., (4), 97 (1973), pp. 1-82. | MR | Zbl

[6] A. Friedman - R. Jensen, Convexity of the free boundary in the Stefan problem and in the dam problem, Arch. Rational Mech. Anal., 67 (1977), pp. 1-24. | MR | Zbl

[7] L.L. Helms, Introduction to potential theory, Wiley-Interscience, New York, 1969. | MR | Zbl